# SDR ABXA9702010

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH INOPERATIVE FROM CABIN SIDE.  REPAIRED COCKPIT DOOR LATCH AS NECESSARY.
